AMS eContent Search Results
Matches for: msc=(22E25) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 31 to 60 of 108 found      Go to page: 1 2 3 4

[31] Ernst Binz and Sonja Pods. The Heisenberg group and natural $C*$-algebras of a vector field in 3-space. Math. Surveys Monogr. 151 (2008) 131-160.
Book volume table of contents   
View Article: PDF

[32] Ernst Binz and Sonja Pods. The Heisenberg group: A basic geometric background of signal analysis and geometric optics. Math. Surveys Monogr. 151 (2008) 191-214.
Book volume table of contents   
View Article: PDF

[33] Jorge Lauret and Cynthia E. Will. Nilmanifolds of dimension $\leq 8$ admitting Anosov diffeomorphisms. Trans. Amer. Math. Soc. 361 (2009) 2377-2395. MR 2471923.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[34] Hiroshi Tamaru and Hisashi Yoshida. Lie groups locally isomorphic to generalized Heisenberg groups. Proc. Amer. Math. Soc. 136 (2008) 3247-3254. MR 2407090.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[35] Qiaohua Yang and Fuliu Zhu. The heat kernel on H-type groups. Proc. Amer. Math. Soc. 136 (2008) 1457-1464. MR 2367120.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[36] Remco Duits and Markus van Almsick. The explicit solutions of linear left-invariant second order stochastic evolution equations on the 2D Euclidean motion group. Quart. Appl. Math. 66 (2008) 27-67. MR 2396651.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[37] Eberhard Kaniuth and Anthony T. Lau. Extension and separation properties of positive definite functions on locally compact groups. Trans. Amer. Math. Soc. 359 (2007) 447-463. MR 2247899.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[38] Marius Munteanu. One-dimensional metric foliations on the Heisenberg group. Proc. Amer. Math. Soc. 134 (2006) 1791-1802. MR 2207495.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[39] Ruth Gornet. Riemannian nilmanifolds and the trace formula. Trans. Amer. Math. Soc. 357 (2005) 4445-4479. MR 2156717.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[40] Eberhard Kaniuth, Anthony T. Lau and Günter Schlichting. A topological Paley-Wiener property for locally compact groups. Proc. Amer. Math. Soc. 133 (2005) 2157-2164. MR 2137883.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[41] S. G. Dani and Meera G. Mainkar. Anosov automorphisms on compact nilmanifolds associated with graphs. Trans. Amer. Math. Soc. 357 (2005) 2235-2251. MR 2140439.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[42] Norbert Peyerimhoff and Evangelia Samiou. The Cheeger constant of simply connected, solvable Lie groups. Proc. Amer. Math. Soc. 132 (2004) 1525-1529. MR 2053361.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[43] Eberhard Kaniuth. Extension of positive definite functions from subgroups of nilpotent locally compact groups. Proc. Amer. Math. Soc. 132 (2004) 865-874. MR 2019967.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[44] Karlheinz Gröchenig and Michael Leinert. Wiener's lemma for twisted convolution and Gabor frames. J. Amer. Math. Soc. 17 (2004) 1-18. MR 2015328.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[45] S. G. Dani. Some two-step and three-step nilpotent Lie groups with small automorphism groups. Trans. Amer. Math. Soc. 355 (2003) 1491-1503. MR 1946401.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[46] Georgios K. Alexopoulos. Sub-Laplacians with drift on Lie groups of polynomial volume growth. Memoirs of the AMS 155 (2002) MR 1878341.
Book volume table of contents   

[47] Michel Marias. L$^{p}$ estimates on functions of Markov operators. Proc. Amer. Math. Soc. 130 (2002) 1533-1537. MR 1879980.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[48] Vicente Cortés. A new construction of homogeneous quaternionic manifolds and related geometric structures. Memoirs of the AMS 147 (2000) MR 1708628.
Book volume table of contents   

[49] Dave Witte. Tessellations of solvmanifolds. Trans. Amer. Math. Soc. 350 (1998) 3767-3796. MR 1432206.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[50] Christoph Hummel. Rank one lattices whose parabolic isometries have no rotational part. Proc. Amer. Math. Soc. 126 (1998) 2453-2458. MR 1443390.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[51] Dave Witte. Superrigid subgroups of solvable Lie groups. Proc. Amer. Math. Soc. 125 (1997) 3433-3438. MR 1423339.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[52] Robert J. Archbold and Eberhard Kaniuth. Simply connected nilpotent Lie groups with quasi-standard $C^*$-algebras. Proc. Amer. Math. Soc. 125 (1997) 2733-2742. MR 1389503.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[53] Dorothee Schueth. Line bundle Laplacians over isospectral nilmanifolds. Trans. Amer. Math. Soc. 349 (1997) 3787-3802. MR 1401787.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[54] Karel Dekimpe, Paul Igodt and Kyung Bai Lee. Polynomial structures for nilpotent groups. Trans. Amer. Math. Soc. 348 (1996) 77-97. MR 1327254.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[55] Detlef Müller. A homogeneous, globally solvable differential operator on a nilpotent Lie group which has no tempered fundamental solution . Proc. Amer. Math. Soc. 121 (1994) 307-310. MR 1179590.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[56] Zongyi Li. The Mackey obstruction and the coadjoint orbits . Trans. Amer. Math. Soc. 346 (1994) 693-705. MR 1276935.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[57] Patrick Eberlein. Geometry of $2$-step nilpotent groups with a left invariant metric. II . Trans. Amer. Math. Soc. 343 (1994) 805-828. MR 1250818.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[58] Paola Piu and Michel Goze. On the Riemannian geometry of the nilpotent groups $H(p,r)$ . Proc. Amer. Math. Soc. 119 (1993) 611-619. MR 1189548.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[59] Diego Benardete and John Mitchell. Asymptotic homotopy cycles for flows and $\Pi \sb 1$ de Rham theory . Trans. Amer. Math. Soc. 338 (1993) 495-535. MR 1093216.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[60] Carolyn Pfeffer. Primary summand functions on three-dimensional compact solvmanifolds . Proc. Amer. Math. Soc. 116 (1992) 213-217. MR 1112499.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 31 to 60 of 108 found      Go to page: 1 2 3 4